Rate of convergence of Hermite-Fejér polynomials for functions with derivatives of bounded variation

R. Bojanic, F. Cheng

Research output: Contribution to journalArticlepeer-review

23 Scopus citations
Original languageEnglish
Pages (from-to)91-102
Number of pages12
JournalActa Mathematica Hungarica
Volume59
Issue number1-2
DOIs
StatePublished - Mar 1992

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Rate of convergence of Hermite-Fejér polynomials for functions with derivatives of bounded variation'. Together they form a unique fingerprint.

Cite this